MathSciNet Relay Station
MathSciNet bibliographic data
MR1908840 (2003d:34029) 34A99 (34A37 34D20 39A05)
Lakshmikantham, V.; Vatsala, A. S. Hybrid systems on time scales. Dynamic equations on time scales. J. Comput. Appl. Math. 141 (2002), no. 1-2, 227–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement